Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Anemia A Symptom Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Acute hiv symptoms - resubmitted form the Fatigue and Anemia Forum.

Dear doctor Frascino, I was exposed to HIV in Bangkok six weeks ago and starting last week I had sore throat, coated tongue with no fever or other acute HIV symdrom related symptoms. I have started to take PEP medication in Thailand, local...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hi,Your isolated sore throat and coated tongue symptoms are not worrisome for or suggestive of HIV ARS (acute retroviral syndrome). Missing three days of AZT during your PEP treatment is not a significant problem. Your fears are unwarranted.... Read more »

Fungus(mouth), Anemia - is this a sign of HIV

Hello, I have been seeing white stuff on my tongue for years. I thought it was normal. I found... Read more »

anemia

what kind of anemia problems does aids and hiv cause? Read more »
Articles
The Well Project

Women, Anemia and HIV/AIDS

... Table of Contents What Is Anemia? Anemia and HIV What Causes Anemia? Diagnosis and Treatment Taking Care of Yourself What Is Anemia? Anemia Read more »
Ortho Biotech

Many With HIV Accept Symptoms of Fatigue as "Fact of Life"

...a lot patients can do to entirely prevent or avoid HIV-related anemia," said Dr. Scott. "However, by learning more about the symptoms of HIV-related anemia and talking to their doctor about diagnosis and treatment, patients can take this first... Read more »
AIDS InfoNet

Zidovudine (Retrovir, AZT)

...Most new drugs have been tested by comparing them to zidovudine. "Early treatment" with zidovudine was tested in people with no symptoms of HIV disease. The study showed no benefit to taking zidovudine. But zidovudine is used as part of... Read more »
AIDS InfoNet

Depression and HIV

...Depression? Some medications used to treat HIV can cause or worsen depression, especially efavirenz (Sustiva). Diseases such as anemia or diabetes can cause symptoms that look like depression. So can drug use, or low levels of testosterone,... Read more »
Connect With Others

Anemia?

Posted by Anonymous, 1 Reply
...Does anyone know what is the typical symptoms for anemia? I recently experienced bruises easily which had never happened to me before. I was a very healthy person and bruise or cuts Read more »

Is tiredness a symptom?

Posted by James1941, 5 Replies
...2005 (I think) regular monitoring, still no medication, readings holding steady. What I want to know is whether tiredness is a symptom of HIV. For example, my home is fairly small but more than adequate for my needs, it takes less than 30... Read more »

someone please reply

Posted by Anonymous
...well got a quik question, if you had signs of anemia what would the outcome be and would there be multiple illnesses combined with it or would it just be the anemia, i guess what Read more »

ANEMIA.........OR IS IT

Posted by Anonymous, 1 Reply
over the last year i had some unsafe sexual acts,my question is ive had this tongue problem for a while and was wondering ive heard b12 deficiency is a sign of hiv infection, is this true?ive had a cbc test done and all was in normal range, just... Read more »